# SDR MASA2011071103191

- Difficulty date: July 9, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,470 hours, 14,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 2 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE TEMP WENT TO 20 INTERM DURING TAXI.  MX WORKING.  R2 NR 2 BRAKE TEMP SENSOR.
